# SDR MTNA201407070002

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 283
- Aircraft time: 29,110 hours, 31,155 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Filter
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  COPILOTS LEFT BRAKE PRESSURE WAS INSUFFICIENT.  THE CREW TAXIED THE ACFT BACK TO THE RAMP.   REPLACED THE HYD ACOUSTIC FILTER AT 9GXA IAW ATR-72JIC 29-10-00 RAI 10080.  THE SYS CHECKED GOOD.  THE BRAKE LOW PRESSURE LINE WAS BLEED IAW JIC 32-42-00 BLD 10000.  THE NORMAL BRAKE SYS CHECKED GOOD.
